# SDR TAMF20090017S

- Difficulty date: March 22, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 77,534 hours, 29,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 INSP CHECK FOUND LT WING OTBD FLAP AT UPPER SKIN STA 83.73 HAS LIGHT CORROSION. REPAIR ACCOMPLISHED IAW EWO 767 57-052 AND SR 1-1247041324.
